On a local existence theorem of Neumann problem for some quasilinear hyperbolic systems of 2nd order

Yoshihiro Shibata, Gen Nakamura

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-64
Number of pages64
JournalMathematische Zeitschrift
Volume202
Issue number1
DOIs
Publication statusPublished - 1989 Mar
Externally publishedYes

Fingerprint

Quasilinear Hyperbolic System
Local Existence
Neumann Problem
Existence Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a local existence theorem of Neumann problem for some quasilinear hyperbolic systems of 2nd order. / Shibata, Yoshihiro; Nakamura, Gen.

In: Mathematische Zeitschrift, Vol. 202, No. 1, 03.1989, p. 1-64.

Research output: Contribution to journalArticle

@article{adacaccb659d4f92ab5dd0fb0e83c54c,
title = "On a local existence theorem of Neumann problem for some quasilinear hyperbolic systems of 2nd order",
author = "Yoshihiro Shibata and Gen Nakamura",
year = "1989",
month = "3",
doi = "10.1007/BF01180683",
language = "English",
volume = "202",
pages = "1--64",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On a local existence theorem of Neumann problem for some quasilinear hyperbolic systems of 2nd order

AU - Shibata, Yoshihiro

AU - Nakamura, Gen

PY - 1989/3

Y1 - 1989/3

UR - http://www.scopus.com/inward/record.url?scp=1542380841&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1542380841&partnerID=8YFLogxK

U2 - 10.1007/BF01180683

DO - 10.1007/BF01180683

M3 - Article

AN - SCOPUS:1542380841

VL - 202

SP - 1

EP - 64

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -